# SDR MWEA030089

- Difficulty date: February 12, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 49,354 hours, 17,151 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141011
- Condition: Deformed
- Location: Sta 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 LEFT WAS FOUND DEFORMED AT STATION 313.  --  REPAIRED LONGERON.
